# SDR SWAA2023041918378

- Difficulty date: March 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR AFT POSITION BRACKET ORSS 270 AT RT WING 2023-191838<[01] REPLACED REAR SPAR AFT POSITION BRACKET ORSS 270 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] REPLACED REAR SPAR AFT POSITION BRACKET ORSS 270 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
